# SDR MWEA99873

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 5911401123
- Condition: Corroded
- Location: Station 158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGERON 22 RIGHT AT STATIONS 158 TO 218 IN ELECTRICAL / ELECTRONICS COMPARTMENT.  MAINTENANCE FITTED AND INSTALLED NEW LONGERON.
